# SDR CALA2023050801408

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 82,330 hours, 13,308 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: O-Ring
- Part number: NA
- Condition: Unknown
- Location: Lh W/W
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: B

## Discrepancy

CENTER HYD HAS A LEAK PUMPS TURNED OFF AT LOW QTY LIGHT. QTY SHO WS 0.50 STEADY PERFORMED CENTER HYDRAULIC SYSTEM FLUID QUANTITY LEAK INSPECTION OIL SERVICING AS REF AMM 12-12-01. CENTER HYDRAULIC RESERVOIR. FOUND AT LH WHEEL WELL PRESSURE WITH LEVEL(1.00), ACPD OPERATIONAL TEST NO LEAKAGE NOTED. OPERATED VALVE, 04EA O-RINGS DAMAGED. REPLACED THE 4 O-RINGS AS PARTS USED:  00-0585-3-0326,QTY :1  NAS1612-6A,QTY :1 REF AMM TASK 32-32-16-404-012. PERFOMED CENTER HYDRAULIC SYSTEM NAS1612-8A,QTY :2 ADD EMP:U377771
